# SDR 99ZZZX1395

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5302K
- Make and model: Cessna 172P
- Aircraft serial: 17274054
- Propeller: Mcauly 1C160DTM
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Cracked
- Location: Hub
- Part time: 2,911 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER REMOVED FOR OVERHAUL. FOUND TO BE CRACKED.
